Portal Jurnal Ilmiah FKIP Universitas Lampung

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Page Header Logo

Limacon: Journal of Mathematics Education

Limacon: Journal of Mathematics Education [ISSN 2686-2549 (Online)]:  is a scientific journal published by Department of Mathematics Education, Faculty of Teacher Training and Education University of Lampung.

Limacon: Journal of Mathematics Education is first published in 2019 and covers much research in all levels of mathematics education (primary, secondary, and higher education). The publication frequency is twice a year in June and December.

Email: limaconjournal@gmail.com

Every manuscript sent to the editorial office of Limacon: Journal of Mathematics Education ought to follow the writing guidelines. So, please read this guideline carefully. If the manuscript does not meet the author guidelines or written in a different format, the article will BE REJECTED. Only submitted manuscript that meets Limacon: Journal of Mathematics Education format will be processed further.


Vol. 2 No. 1 (2020), Submission Deadline: Mei 30st, 2020

Vol. 2 No. 2 (2020), Submission Deadline: November 30st, 2020


View Journal | Current Issue | Register